# SDR HALA9794

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 971-1047
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL AT FS 971-1047 UNDERSIDE OF FLOOR PANEL SUPPORT BRACKETS CRACKED AND BROKEN AT RIVETS AND NOT ATTACHED TO FLOOR PANEL.  REMOVED SUPPORT BRACES, FABRICATED AND INSTALLED REPLACEMENT BRACES PER SRM 51-30-2, 51-10-2, 51-10-3.  (M)
